# SDR DALA2023050903644

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #3 CORROSION ON SKIN AND FITTING ALL HOLE, HOLE #4 CORROSION ON SKIN BTW 1 TO 3 O'CLOCK POSITION AND FITTING BTW 7 TO 10 O'CLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 3 TO 11 O'CLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING BTW 2 AND 7 O'CLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 3 TO 9 O'CLOCK POSITION, HOLE #9 GOUGE ON FITTING BTW 9 TO 11 O'CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00169: A.D.//A.A. OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP WERE REPAIRED PER PRI 576407-14 REV 6 AND ER/A 576407- 14AD REV D SECTION VI: PERMANENT REPAIR. (2753513)
